# SDR SWAA012588

- Difficulty date: September 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 14,365 hours, 12,400 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 6976419
- Condition: Loose
- Location: Lt & Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT & RT ELEVATORS OUTBOARD HINGES LOOSE.  REMOVED AND REPLACED ELEVATOR HINGE PLATE ASSY'S PER MM.
